English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Welschinger invariants of real del Pezzo surfaces of degree ≥ 2

Itenberg, I., Kharlamov, V., & Shustin, E. (2015). Welschinger invariants of real del Pezzo surfaces of degree ≥ 2. International Journal of Mathematics, 26(8), 1550060-1-1550060-63. doi:10.1142/S0129167X15500603.

Item is

Files

show Files
hide Files
:
Itenberg_Welschinger invariants_2015.pdf (Publisher version), 771KB
 
File Permalink:
-
Name:
Itenberg_Welschinger invariants_2015.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-
:
Itenberg_Welschinger invariants_oa_2015.pdf (Any fulltext), 544KB
Name:
Itenberg_Welschinger invariants_oa_2015.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1142/S0129167X15500603 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Itenberg, Ilia1, Author           
Kharlamov, Viatcheslav1, Author           
Shustin, Eugenii1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2015
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Mathematics
  Alternative Title : Internat. J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 26 (8) Sequence Number: - Start / End Page: 1550060-1 - 1550060-63 Identifier: -